Cybernetics

, Volume 14, Issue 4, pp 506–513 | Cite as

Commutative closure of context-free languages

  • L. P. Lisovik
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. Ginzburg, Mathematical Theory of Context-Free Languages [Russian translation], Mir, Moscow (1970).Google Scholar
  2. 2.
    L. P. Lisovik, “On the preservation of the contextless property of languages under a permutation of letters in words,” in: Theory of Languages and Processors [in Russian], Inst. Kibernetiki Akad. Nauk UkrSSR, Kiev (1974).Google Scholar
  3. 3.
    O. Takeshi, “On permuting letters of words in context-free languages,” Inf. Control,20, No. 5 (1972).Google Scholar
  4. 4.
    V. N. Red'ko and L. P. Lisovik, “The identity problem for a quasiregular algebra over a commutative semigroup and commutative semigroup languages,” Kibernetika, No. 5 (1975).Google Scholar
  5. 5.
    V. N. Red'ko, “Commutative closure of occurrences,” Dop. Akad. Nauk URSR, No. 9 (1963).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • L. P. Lisovik

There are no affiliations available

Personalised recommendations